Alert archive / California / Beach Hazards Statements in 2019
Beach Hazards Statement 17, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Jun 30, 2019, 6:06 PM PDT for Orange County, San Diego County, California. It took effect at Jul 2, 2019, 10:00 AM PDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2019, 6:06 PM PDT (01:06 UTC)
- In effect from
- Jul 2, 2019, 10:00 AM PDT
- Expired
- Jul 7, 2019, 1:10 PM PDT
- In force
- 5 days
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 1.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3021 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
091 WHUS46 KSGX 010106 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 606 PM PDT Sun Jun 30 2019 CAZ043-552-011200- /O.NEW.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 606 PM PDT Sun Jun 30 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH LATE THURSDAY NIGHT... The National Weather Service in San Diego has issued a Beach Hazards Statement, which is in effect from Tuesday morning through late Thursday night. * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at the beaches and harbors most susceptible to tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ Moede
20 follow-up statements
968 WHUS46 KSGX 011155 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 455 AM PDT Mon Jul 1 2019 CAZ043-552-012100- /O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 455 AM PDT Mon Jul 1 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH LATE THURSDAY NIGHT... The National Weather Service in San Diego has issued a Beach Hazards Statement, which is in effect from Tuesday morning through late Thursday night. * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at the beaches and harbors most susceptible to tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ APR https://www.weather.gov/sandiego
641 WHUS46 KSGX 011958 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1258 PM PDT Mon Jul 1 2019 CAZ043-552-020500- /O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1258 PM PDT Mon Jul 1 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH LATE THURSDAY NIGHT... * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at the beaches and harbors most susceptible to tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ Connolly https://www.weather.gov/sandiego
416 WHUS46 KSGX 020431 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 931 PM PDT Mon Jul 1 2019 CAZ043-552-021300- /O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 931 PM PDT Mon Jul 1 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE THURSDAY NIGHT... * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at beaches and harbors that are most prone to flooding from tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Moede
022 WHUS46 KSGX 021247 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 547 AM PDT Tue Jul 2 2019 CAZ043-552-022100- /O.CON.KSGX.BH.S.0017.190702T1700Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 547 AM PDT Tue Jul 2 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM PDT THIS MORNING THROUGH LATE THURSDAY NIGHT... * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at beaches and harbors that are most prone to flooding from tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ APR https://www.weather.gov/sandiego
909 WHUS46 KSGX 021941 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1241 PM PDT Tue Jul 2 2019 CAZ043-552-030500- /O.CON.KSGX.BH.S.0017.000000T0000Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1241 PM PDT Tue Jul 2 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at beaches and harbors that are most prone to flooding from tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Connolly https://www.weather.gov/sandiego
436 WHUS46 KSGX 030453 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 953 PM PDT Tue Jul 2 2019 CAZ043-552-031300- /O.CON.KSGX.BH.S.0017.000000T0000Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 953 PM PDT Tue Jul 2 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at beaches and harbors that are most prone to flooding from tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Moede
536 WHUS46 KSGX 031251 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 551 AM PDT Wed Jul 3 2019 CAZ043-552-032100- /O.CON.KSGX.BH.S.0017.000000T0000Z-190705T1000Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 551 AM PDT Wed Jul 3 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * Waves and Surf...A long period southwest swell will generate above average surf of 3 to 6 feet on Orange and San Diego County beaches. * Impacts...Minor tidal overflow at beaches and harbors that are most prone to flooding from tidal runup. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight. * Rip Currents...Increased risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ APR https://www.weather.gov/sandiego
264 WHUS46 KSGX 032031 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 131 PM PDT Wed Jul 3 2019 CAZ043-552-040515- /O.EXT.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 131 PM PDT Wed Jul 3 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SUNDAY EVENING... * Surf...Elevated swells from 190-210 degrees at 14-17 seconds will continue above average surf of 3 to 6 feet on Orange and San Diego County beaches through Sunday evening. * Impacts...Minor tidal overflow at beaches and harbors that are most prone to flooding from tidal runup through Thursday night. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. High tides near 6.7 feet will occur each evening between 9 PM and Midnight tonight. * Rip Currents...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ https://www.weather.gov/sandiego JJT
402 WHUS46 KSGX 040307 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 807 PM PDT Wed Jul 3 2019 CAZ043-552-041200- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 807 PM PDT Wed Jul 3 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...Elevated south swells from 190-210 degrees at 14-17 seconds will bring above average surf of 3 to 6 feet to Orange and San Diego County beaches through Sunday evening. * High Tides... Tonight..........6.7 feet at 10:09 PM Thursday night...6.4 feet at 10:55 PM Friday night.....6.0 feet at 11:46 PM Saturday night...5.4 feet at 12:43 AM (Sunday morning) * Impacts...Minor tidal overflow tonight and Thursday night at the beaches that are most prone to flooding. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. * Rip Currents...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Moede
460 WHUS46 KSGX 041229 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 529 AM PDT Thu Jul 4 2019 CAZ043-552-042045- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 529 AM PDT Thu Jul 4 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...Elevated south swells from 190-210 degrees at 14-17 seconds will bring above average surf of 3 to 6 feet to Orange and San Diego County beaches through Sunday evening. * High Tides...Tonight...6.4 feet at 10:55 PM. Friday night...6.0 feet at 11:46 PM. Saturday night...5.4 feet at 12:43 AM (Sunday morning) * Impacts...Minor tidal overflow tonight and Thursday night at the beaches that are most prone to flooding. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. * Rip Currents...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ APR https://www.weather.gov/sandiego
923 WHUS46 KSGX 042019 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 119 PM PDT Thu Jul 4 2019 ...ELEVATED SURF THROUGH SUNDAY EVENING... CAZ043-552-050500- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 119 PM PDT Thu Jul 4 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...Elevated south swells from 190-210 degrees at 14-17 seconds will bring above average surf of 3 to 6 feet to Orange and San Diego County beaches through Sunday evening. * High Tides...Tonight...6.4 feet at 10:55 PM. Friday night... 6.0 feet at 11:46 PM. Saturday night...5.4 feet at 12:43 AM (Sunday morning) * Impacts...Minor tidal overflow tonight and Thursday night at the beaches that are most prone to flooding. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. * Rip Currents...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ CO https://www.weather.gov/sandiego
338 WHUS46 KSGX 050454 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 954 PM PDT Thu Jul 4 2019 ...ELEVATED SURF THROUGH SUNDAY EVENING... CAZ043-552-051300- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 954 PM PDT Thu Jul 4 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...Elevated south swells from 190-210 degrees at 14-17 seconds will bring above average surf of 3 to 6 feet to Orange and San Diego County beaches through Sunday evening. * High Tides...Tonight...6.4 feet at 10:55 PM. Friday night... 6.0 feet at 11:46 PM. Saturday night...5.4 feet at 12:43 AM (Sunday morning) * Impacts...Minor tidal overflow tonight and Thursday night at the beaches that are most prone to flooding. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. * Rip Currents...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Connolly https://www.weather.gov/sandiego
136 WHUS46 KSGX 051255 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 555 AM PDT Fri Jul 5 2019 ...ELEVATED SURF THROUGH SUNDAY EVENING... CAZ043-552-052100- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 555 AM PDT Fri Jul 5 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...Elevated south swells from 190-210 degrees at 14-17 seconds will bring above average surf of 3 to 6 feet to Orange and San Diego County beaches through Sunday evening. * High Tides...Tonight... 6.0 feet at 11:46 PM. Saturday night...5.4 feet at 12:43 AM (Sunday morning) * Impacts...Minor tidal overflow tonight and Thursday night at the beaches that are most prone to flooding. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. * Rip Currents...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ https://www.weather.gov/sandiego
234 WHUS46 KSGX 052003 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 103 PM PDT Fri Jul 5 2019 CAZ043-552-060500- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 103 PM PDT Fri Jul 5 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...South swells from 190-200 degrees at 14-15 seconds will bring surf of 3 to 5 feet with sets to 6 feet to Orange and San Diego County beaches through Sunday. * High Tides...Tonight... 6.0 feet at 11:46 PM. Saturday night... 5.4 feet at 12:43 AM (Sunday morning) * Impacts...Minor tidal overflow tonight and Thursday night at the beaches that are most prone to flooding. This includes Seal Beach and Sunset Beach in Orange County, and Cardiff Beach and Imperial Beach in San Diego County. * Rip Currents...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$
058 WHUS46 KSGX 060440 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 940 PM PDT Fri Jul 5 2019 CAZ043-552-061300- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 940 PM PDT Fri Jul 5 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...South swells from 190-200 degrees at 14-15 seconds will bring surf of 3 to 5 feet with local sets to 6 feet to Orange and San Diego County beaches through Sunday. * High Tides... Tonight... 6.0 feet at 11:46 PM. Saturday night... 5.4 feet at 12:43 AM (Sunday morning) * Impacts...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Maxwell
053 WHUS46 KSGX 061323 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 623 AM PDT Sat Jul 6 2019 CAZ043-552-062130- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 623 AM PDT Sat Jul 6 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...South swells from 190-200 degrees at 14-15 seconds will bring surf of 3 to 5 feet through Sunday, with local sets to 6 feet today. * High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning) * Impacts...High risk of strong rip currents that can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$
801 WHUS46 KSGX 062019 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 119 PM PDT Sat Jul 6 2019 CAZ043-552-070500- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 119 PM PDT Sat Jul 6 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...South swells from 180-210 degrees at 12-15 seconds will bring surf of 2 to 4 feet through Sunday. * High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning) * Impacts...Rip currents can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ https://www.weather.gov/sandiego
134 WHUS46 KSGX 070308 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 808 PM PDT Sat Jul 6 2019 CAZ043-552-071300- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 808 PM PDT Sat Jul 6 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY EVENING... * Surf...South swells from 180-210 degrees at 12-15 seconds will bring surf of 2 to 4 feet through Sunday. * High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning) * Impacts...Rip currents can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ https://www.weather.gov/sandiego
587 WHUS46 KSGX 071226 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 526 AM PDT Sun Jul 7 2019 ...ELEVATED SURF AT TIMES THROUGH THIS EVENING... .Surf is subsiding in most areas but may remain locally elevated on favored southwest facing beaches through this evening. CAZ043-552-072100- /O.CON.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 526 AM PDT Sun Jul 7 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * Surf...South swells from 180-210 degrees at 12-15 seconds will bring surf of 2 to 4 feet through Sunday evening, with local sets to 5 feet. * High Tides...Tonight... 5.4 feet at 12:43 AM (Sunday morning) * Impacts...Rip currents can pull swimmers out to sea. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Rodriguez https://www.weather.gov/sandiego
624 WHUS46 KSGX 072010 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 110 PM PDT Sun Jul 7 2019 CAZ043-552-072115- /O.CAN.KSGX.BH.S.0017.000000T0000Z-190708T0500Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 110 PM PDT Sun Jul 7 2019 ...BEACH HAZARDS STATEMENT IS CANCELLED... The National Weather Service in San Diego has cancelled the Beach Hazards Statement. Surf will mostly 1 to 3 feet the rest of this afternoon and evening. A slight increase in surf is expected from another south swell Monday, but that will mostly be 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. && $$ Maxwell
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jun 30, 1:07 PM PDT, 4 hours 59 minutes earlier.
Area forecast discussion, Jun 30, 1:07 PM PDT, 4 hours 59 minutes before
Area Forecast Discussion National Weather Service San Diego CA 107 PM PDT Sun Jun 30 2019 .SYNOPSIS... Fair weather with increasing coastal clouds during nights and mornings is expected this week. After a warm day today, cooler weather will prevail as low pressure aloft strengthens. High pressure will bring warmer weather and less coastal cloudiness for the upcoming weekend. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... After this morning's wave of clouds and sprinkles, the atmosphere has been gradually drying out today. Only some mid level clouds remain to accent our skies this afternoon over southeast California. Temperatures are running a few degrees higher today than they did yesterday at this time. They will probably achieve mid 90s for portions of the inland valleys and high desert, and between 105-110 in the lower desert, representing the highest temps we'll get across SoCal until next weekend. A low pressure trough will gently and gradually deepen along the West Coast Monday through Thursday. That will help redevelop and deepen our marine layer such that coastal low clouds will become more uniform in coverage and with a greater extent in time each night and morning. Clouds should extend into portions of inland valleys each night and morning Tuesday into Friday. A coastal eddy appears poised to assist. Temps will come down to just below average levels, especially Wednesday and Thursday (Independence Day). The trough weakens this coming weekend, indicating a warming trend and less coastal cloud extent each night and morning. That will leave us with fairly typical early summer weather and close to average temperatures. Very preliminary indications for week two in July are to expand the high pressure across the Southwest for even more warming, but still there is no real indicator of a late summer monsoon pattern developing yet. && .AVIATION... 302000Z...SCT clouds around 10,000 ft MSL continuing through today, then clearing overnight. Widespread low clouds to move in tonight after 08Z with bases 600-1000 ft MSL, spreading 10-15 miles inland. Areas of local vis 2-4 miles over the higher coastal terrain. Scatter out expected 16-17Z Monday. && .MARINE... No hazardous marine conditions are expected through Thursday. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...MM AVIATION/MARINE...Connolly
Nearby
Beach Hazards Statements in California, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.